MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION CLIK? X; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-4318
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when this anchor kit was visually examined prior to use in a surgical procedure, one of the anchors appeared to be discolored, with a brown hue, on the inside.This anchor kit was not used and another kit was used instead.Three good faith efforts were completed with requests for the product to be returned.No response was received and the product has not been returned.
 
Additional Manufacturer Narrative
This emdr was submitted as the regulatory assessment decision for this complaint was corrected due to a remediation effort associated with (b)(4).Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.This product has not been returned to boston scientific and, as a result, laboratory analysis could not be conducted.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
CLIK? X
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key25017842
Report Number3006630150-2026-02689
Device Sequence Number16026088
Product Code LGW
UDI-Device Identifier08714729905318
UDI-Public(01)08714729905318
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSC-4318
Device Catalogue NumberSC-4318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Initial Report FDA Received Date04/28/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale
Patient Weight67 KG
Patient RaceWhite